# SDR ASOA2013011402779

- Difficulty date: December 11, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,228 hours, 27,809 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN QUICK DISCONNECT FOR EMERGENCY LIGHTS IN WARDROBE.  INSTALLED QUICK DISC SPLICES FOR WARDROBE EMERGENCY LIGHT IAW ESPM 20-17-10 ON ACFT SIDE.  OPS CHECKED, EMERGENCY LIGHTS REO 33-51-00-710-801.
